Hypereosinophilic syndrome associated with simultaneous intracardiac thrombi, cerebral thromboembolism and pulmonary embolism.


Creative Commons License

Buyuktas D., Eskazan A. E. , Borekci Ş. , Umut S., Ongen Z. , Tuzuner N., ...Daha Fazla

Internal medicine (Tokyo, Japan), cilt.51, sa.3, ss.309-13, 2012 (SCI Expanded İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 51 Konu: 3
  • Basım Tarihi: 2012
  • Doi Numarası: 10.2169/internalmedicine.51.6156
  • Dergi Adı: Internal medicine (Tokyo, Japan)
  • Sayfa Sayıları: ss.309-13

Özet

The hypereosinophilic syndrome (HES) is a subcategory of idiopathic eosinophilia which is characterized by marked unexplained eosinophilia and evidence of tissue eosinophilia which leads to eosinophil-mediated organ damage. Cardiac and thromboembolic complications of HES are the common causes of mortality and morbidity. Here, we report a 54-year-old woman with HES who presented with simultaneously occurring cardiac thrombi, pulmonary embolism, and cerebrovascular thromboembolism.